# SDR CALA2015011200034

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 22,446 hours, 7,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: BR964411
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS ON SEATS 23 TO 28 INOPERATIVE.  VERIFIED WIRING CORRECT.  FOUND POWER SUPPLY FUSE 3 OPEN.  PERFORMED ISOLATION SEAT BY SEAT TO SHORTED FIXTURE IAW SSM 33-51-11.  REPLACED FIXTURE.  OPERATIONS CHECKED GOOD.
